# SDR C2XA01IA366

- Difficulty date: October 1, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BS2197
- Part serial: NSN1
- Condition: Discharged
- Location: Cabin
- Part time: 14,754 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE CENTER SECTION OF CABIN EMERGENCY LIGHTS WERE FOUND TO TURN ON AND OFF INTERMITTANTLY. MAINTENANCE REMOVED AND REPLACED THE CENTER SECTION EMERGENCY LIGHT BATTERY PACK. THE EMERGENCY LIGHTING SYSTEM WAS OPERATIONALLY CHECKED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
